The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (155 KB) | Metadata | Table of Contents | ZAA summary
Volume 21, Issue 1, 2002, pp. 209–214
DOI: 10.4171/ZAA/1073

Published online: 2002-03-31

Solution Decompositions for Linear Convection-Diffusion Problems

Torsten Linß[1]

(1) Technische Universität Dresden, Germany

We consider a singularly perturbed convection-diffusion problem. The existence of certain decompositions of the solution into a regular solution component and a layer component is studied. Such decompositions are useful for the convergence analysis of numerical methods. Our aim is to show that such decompositions exist under less restrictive assumptions on the data of the problem than those required in earlier publications.

Keywords: Convection-diffusion, singular perturbation, solution decomposition

Linß Torsten: Solution Decompositions for Linear Convection-Diffusion Problems. Z. Anal. Anwend. 21 (2002), 209-214. doi: 10.4171/ZAA/1073